Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

Optimal designs for homoscedastic functional polynomial measurement error models

Title :
Optimal designs for homoscedastic functional polynomial measurement error models
Authors :
Zhang, Min-JueAff1, Aff2
Yue, Rong-Xian
Show more
Source :
AStA Advances in Statistical Analysis: A Journal of the German Statistical Society. 105(3):485-501
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.